MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-28
Health Effect - Clinical Codes Ischemia (1942); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot numbers were not provided.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of ischemia, myocardial infarction and thrombosis, as listed in the absorb gt1 instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2016 was to treat a proximal/ostial and mid left anterior descending (lad) artery.The patient was turned down for coronary artery bypass surgery.It is unknown what device was used for pre-dilatation; however, the residual stenosis was reduced to less than 40%.A 3.0 x 12 mm xience alpine stent was deployed in the proximal ostial lad and a 2.5 x 28 mm absorb scaffold was implanted in the mid lad.Post dilatation was performed with a 2.75 balloon catheter, the final angiographic residual stenosis was less than 10%.Optical coherence tomography (oct) confirmed the final vessel size was 2.2 mm at the distal edge and then stepped down to 1.9 mm.Oct also confirmed the stent and scaffold were fully apposed to the vessel wall.On (b)(6) 2016 the patient presented with a st elevated myocardial infarction and electrocardiogram showed anterolateral wall ischemia.Additionally, thrombosis was confirmed in the mid-portion of the absorb scaffold.A guide wire was advanced and a 2.5 x 15 mm non-abbott balloon catheter was used to dilate the lesion.A 2.75 x 12 mm xience alpine stent was implanted in the mid-portion of the absorb to the distal edge of the scaffold.Post-dilatation was performed with a 2.75 x 8 mm unspecified nc balloon catheter.Testing confirmed the patient was either not compliant with dual antiplatelet therapy or is a non-responder.The patient was changed from plavix to ticagrelor.The patient is in stable condition.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6168350
Report Number2024168-2016-08813
Device Sequence Number131319
Product Code PNY
UDI-Device Identifier08717648212987
UDI-Public(01)08717648212987
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235250-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0 X 12 MM XIENCE ALPINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age70 YR